# SDR CHQA20121031397

- Difficulty date: October 31, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 28,774 hours, 24,838 cycles
- Engine: Allsn AE3007A
- Engine time: 21,690 hours, 17,572 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 01429
- Condition: Faulty
- Location: Cabin
- Part time: 22,849 hours, 20,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL BURNING ODOR FROM THE FRONT OF THE CABIN DURING FLIGHT.  MAINTENANCE REPLACED THE CABIN LIGHTING CONTROL MODULE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
